# SDR DALA2021111907140

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,074 hours, 41,508 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 668 STRONG OLD SWEAT SOCK SMELL DURING T.O. INITIAL CLIMB. DISSIPATED SLOWLY AFTER CLB PWR SELECTED. COCKPIT ONLY. NO SMELL IN CABIN. CRUISE WAS OK BUT STRONG SMELL APPEARED PERIODICALLY DURING DESCENT AND APPROACH. CORRECTIVE ACTION: WKG NO GO ODI ATA 2172. T/S PER FIM 21-00-01/301. FOUND OIL IN THE 1 ENG SPINNER AREA. C/W NO GO ODI RAN RT ENG NO SMELL IN L OR R PACK. PNUE CK CKS NORMAL. (8335132)
